# SDR CA051001001

- Difficulty date: September 30, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 17,008 hours
- Engine: Lyc T5313B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HIGH SKID GEAR.  UPON LANDING THE FRONT CROSS TUBE CRACKED IN THE MIDDLE OF THE TUBE, BETWEEN THE MOUNTING SADDLES.  FROM THE INFORMATION WE HAVE AT THIS TIME, THE AIRCRAFT WAS NOT HARD LANDED.
